# SDR 05FDEA00478

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fusleage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M DECK CARGO COMPT LT NR 4 SEAT TRACK, FR 48, FR 49, FR 50, FR 52.5, FR 53.5 CORROSION INSIDE SCALOPE HOLES 5-AREAS AS MARKED.  REMOVED CORROSION IAW SRM 51-74-10.  OUT OF LIMITS IAW A310 SRM 53-10-16 FIG 101.  CUT AND REMOVED BAD SECTION OF SEAT TRACK FROM FR 49.5 TO FR 45.5 LT NR 4 IAW A310 SRM 53-10-10 FIG 205.  FABBED NEW REPAIR SPLICES IAW SRM 53-10-16 FIG 205.
